# SDR KCSA2014100708

- Difficulty date: October 7, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747246F
- Aircraft serial: 23391
- Aircraft time: 101,734 hours, 20,260 cycles
- Engine: Pwa JT9D7R4G2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE SHUTDOWN IN FLIGHT DUE TO LOSS OF OIL QUANTITY.  COMPLIED WITH NR 2 ENGINE WINDMILLING INSPECTION IAW MM 72-00-00 CONFIGURE 3, PAGE 690.18 STEP (2) A.B.C.  REMOVED AND CHECKED MAIN OIL FILTER, CHECKED GOOD AND REINSTALLED IAW IAW MM 72-61-05 AND REMOVED & CHECKED MAGNETIC PLUGS, CHECKED GOOD AND REINSTALLED IAW MM 72-61-00. FOUND NR 2 ENGINE CSD SHAFT SEAL AND TRANSFER TUBE SEALS TO BE CAUSE OF LEAK. R & R SHAFT SEAL AND TRANSFER TUBE SEALS ON NR 2 ENGINE CSD.  REMOVED AND REINSTALLED NR 2 ENGINE CSD IAW MM 24-11-01.  LEAK CHECKS GOOD.  NO OTHER DISCREPANCIES NOTED.
